It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-30-2003, 10:49 AM   #1
Dom Dom is offline
Senior Member
 
Join Date: Jan 2003
Posts: 110
Dom HB User
help please..post accutane ?? what i do?

i finished my accutane course 1 month ago. turned out great! 100% clear....but now i get a pimple every now and then. what should i do? i need to do something! any recomendations here? thx in advance

 
Old 11-30-2003, 11:07 AM   #2
Inactive
(male)
 
Join Date: Aug 2003
Posts: 368
froe HB User
Re: help please..post accutane ?? what i do?

i am currently on accutane and I am almost done with my course. However, i have been nearly 100% clear for the past few months, but I still got the 'ocassional pimple'. I think that if we get the 'occasional pimple', that means that we haven't fully eliminated 'the cause'. What you should do is find 'the cause', cause is something that you are doing => eating, washing, etc.etc. that is still causing that occasional pimple to come. I adapted the Perricone diet as a backup for accutane. Ever since i stopped eating food like bananas and carrots, that occasional pimple stopped coming. I do believe accutane 'stops' the pimples, but for some people, it does not eliminate the roots of the cause. It is up to you find out what you are doing wrong. Accutane is a miracle drug for some people, but for others, acne reoccurs. So i would suggest having a 'back up' plan to your accutane. you need to find the cause of YOUR acne.

 
Sponsors Lightbulb
   
Old 11-30-2003, 04:19 PM   #3
Junior Member
 
Join Date: Nov 2003
Posts: 23
SuperNintendo20 HB User
Re: help please..post accutane ?? what i do?

did u guys get any side effects from taking the accutane? ( i turned it down from my derm cause i was scared of some the stuff that can happen)

 
Old 11-30-2003, 05:01 PM   #4
Junior Member
 
Join Date: Sep 2003
Posts: 29
MCHizzammer HB User
Re: help please..post accutane ?? what i do?

Quote:
Originally Posted by SuperNintendo20
did u guys get any side effects from taking the accutane? ( i turned it down from my derm cause i was scared of some the stuff that can happen)

i also turned down the derm because i was afraid of the side effects...so what are they and how often do they occur to you guys on here?

 
Old 11-30-2003, 05:09 PM   #5
Senior Member
 
Join Date: Oct 2003
Posts: 186
burtonbabe HB User
Re: help please..post accutane ?? what i do?

I'd say just chill and use a gentle soap and dont freak if you get a few pimples,everyone gets them sometimes so dont stress too much or youll break out all over again.

Good luck

Peace
__________________
Look at me
you may think you see who I really am
but youll never know me
now I see if I wear a mask I can fool the world
but I cannot fool my heart
who is that girl I see,starting straight back at me?
When will my reflection show who Iam inside..

 
Old 11-30-2003, 08:05 PM   #6
Dom Dom is offline
Senior Member
 
Join Date: Jan 2003
Posts: 110
Dom HB User
Re: help please..post accutane ?? what i do?

i had dry lips and an occasional joint ache...no biggies....its a great dru gif u monitor it closely..im very happy with it.

 
Old 11-30-2003, 08:50 PM   #7
Junior Member
 
Join Date: Jun 2003
Location: Pennsylvania, USA
Posts: 36
cured for now HB User
Re: help please..post accutane ?? what i do?

You know what? The same thing happened to me...I'd still get an occasional little pimple but then I started using St. Ives Apricot Scrub every other day and that cleared me 100%. I might get a few really small ones every week now, that's it. The cleanser I used was Cetaphil Gentle Skin Cleanser - for some reason I don't think my skin reacts good to Salysic Acid products.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please Help tymcr4 HIV Prevention 12 04-27-2010 07:10 AM
At my wits end. Please help... :( snowcloud Acne 24 09-11-2008 12:52 AM
HELP!! Bride to be!! New regime! babygurl77 Acne 8 09-08-2008 09:32 AM
Im Sick Of This Dam Skin, Please Help Me As It Has Ruined My Life. Apache2 Acne 11 01-17-2006 11:42 AM
Post accutane - help please turbonamja Acne 0 03-03-2005 01:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!